# SDR ASAA2022020937655

- Difficulty date: February 9, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 52,133 hours, 18,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY L2 DOOR FAILED BATTERY PACK TEST. GROUNDED - YES. REPLACED BATTERY PACK S/N 189920 OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-805.
